MathSciNet Relay Station
MathSciNet bibliographic data
MR742419 03C60 (06F20)
Gurevich, Y.; Schmitt, P. H. The theory of ordered abelian groups does not have the independence property. Trans. Amer. Math. Soc. 284 (1984), no. 1, 171–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement